How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask dermdoc19 Your Own Question
dermdoc19
dermdoc19, Dermatologist
Category: Dermatology
Satisfied Customers: 2779
Experience:  30 years practice in general and cosmetic dermatology
50983945
Type Your Dermatology Question Here...
dermdoc19 is online now

I am suffering from mild acne on my forehead, along the side

Customer Question

I am suffering from mild acne on my forehead, along the side of my face and on my cheeks. I went to see my doctor and he has asked me to take an antibiotic called Tetralysal 300mg for 3 months but I am quite sceptical because of its side effects, and bad reviews on YouTube , please help
Submitted: 1 year ago.
Category: Dermatology
Customer: replied 1 year ago.
Could you prescribe me any particular medicines or treatment to get rid of this acne and spots and scars firdt
Customer: replied 1 year ago.
Posted by JustAnswer at customer's request) Hello. I would like to request the following Expert Service(s) from you: Live Phone Call. Let me know if you need more information, or send me the service offer(s) so we can proceed.
Expert:  Dr. David replied 1 year ago.

This is Dr. David

I am sorry you have bad acne.

are you taking testosterone or steroid supplements? this can cause acne.

doxycycline creams or pills is a more common antibiotic used to treat bacteria in skin pores causing acne.

you need blood tests to check thyroid hormone levels as well and cortisol levels as well which can cause acne and skin changes.

have you had these tests yet?